Vol. 99, No. 2, 1982

Recent Issues
Vol. 296: 1
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Finite Hankel transforms of distributions

R. S. Pathak and O. P. Singh

Vol. 99 (1982), No. 2, 439–458
Abstract

Finite Hankel transforms of the second and third kind of distributions are defined and inversion theorems are established in the distributional sense. Operational transform formulae are obtained for the both transforms. These are applied to solve certain partial differential equations with distributional boundary conditions.

Mathematical Subject Classification 2000
Primary: 44A15
Secondary: 46F12, 33A40
Milestones
Received: 16 January 1981
Published: 1 April 1982
Authors
R. S. Pathak
O. P. Singh